RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 95–96 (Mi iimi45)

The finite-dimensional analog of Laplace operator on the graph

O. A. Makhinova

Voronezh State University

Abstract: The finite-difference analogs of the one-dimensional Laplace operator on the graph, representing the chain of stars, is considered. The received finite-dimensional operator inherits based properties of the Laplace operator, such as symmetry and positivity.

Keywords: graph–chain of stars, the Laplace operator on the graph, finite-difference analog of Laplace operator.

UDC: 517.92

MSC: 65N06, 74S20

Received: 31.01.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025